# SDR SWAA2020062289387

- Difficulty date: June 2, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD RIGHT HAND UPPER ATTACH ANGLE IS CRACKED AT RBL 10; WL 164.  ACCOMPLISHED BS663 LOWER COMPOSITE BULKHEAD RIGHT HAND UPPER ATTACH ANGLE REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5.
